# SDR USAA2012082700008

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 37,295 hours, 13,632 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277000
- Part serial: 590
- Condition: Low Pressure
- Location: L2 Door
- Part time: 37,319 hours, 13,638 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

2L DOOR BOTTLE LOW PRESSURE.  SERVICED EMERGENCY OPERATION CYLINDER AT EMERGENCY EXIT DOOR 2L IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002A.
